# SDR ASAA12511441

- Difficulty date: April 21, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 20,707 hours, 6,429 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Display
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT, FOUND ENGINE NR 2 EGT DISPLAY BOX HIGHLIGHTED IN RED VERSUS,  RESET RED BOX ALERT DUE TO EGT CONNECTOR CLEANING ON NR 2 ENG REF TSR905906, EGT SENSOR CLEANING.  OPS NORMAL, REF AMM 71-00-00-740-801-FOO.
